MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 13G 5IN MATCH-GROUND FOUR FACET TIP INTRODUCTION NEEDLE; INJECTOR, VERTEBROPLASTY (DOES NOT CONTAIN CEMENT)

STRYKER INSTRUMENTS-KALAMAZOO 13G 5IN MATCH-GROUND FOUR FACET TIP INTRODUCTION NEEDLE; INJECTOR, VERTEBROPLASTY (DOES NOT CONTAIN CEMENT)
Catalog Number 0306130000
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Nerve Damage (1979); Blood Loss (2597)
Date of Event 10/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Discarded.
 
Event or Problem Description
It was reported that during a vertebroplasty procedure, that the patient's blood pressure dropped due to the physician cutting a nerve.Medical intervention was necessary for a small chest bleed by inserting a coil to prevent further bleeding.The patient was admitted to the icu.Upon follow up, the initial reporter was not able to provide any further information regarding the reported event.
 
Additional Manufacturer Narrative
This correction is being filed to update outcomes attributed to the adverse event.
 
Event or Problem Description

Brand Name
13G 5IN MATCH-GROUND FOUR FACET TIP INTRODUCTION NEEDLE
Common Device Name
INJECTOR, VERTEBROPLASTY (DOES NOT CONTAIN CEMENT)
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8111555
Report Number0001811755-2018-02561
Device Sequence Number1694004
Product Code OAR
UDI-Device Identifier34546540434303
UDI-Public34546540434303
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0306130000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2018
Supplement Date Received by Manufacturer11/28/2020
Initial Report FDA Received Date11/28/2018
Supplement Report FDA Received Date11/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK_ICO
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR